Mathematical Biosciences and Engineering, 2008, 5(4): 803-812. doi: 10.3934/mbe.2008.5.803

Primary: 34A37; Secondary: 34K15

Export file:

Format

  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text

Content

  • Citation Only
  • Citation and Abstract

The existence of positive periodic solutions of a generalized

1. Department of Applied Mathematics, Donghua University, Shanghai 201620
2. Department of Mathematics, Shanghai Normal University, Shanghai 200234

In this paper, the existence of positive periodic solutions of a class of periodic $n$-species Gilpin-Ayala impulsive competition systems is studied. By using the continuation theorem of coincidence degree theory, a set of easily verifiable sufficient conditions is obtained. Our results are general enough to include some known results in this area.
  Figure/Table
  Supplementary
  Article Metrics
Download full text in PDF

Export Citation

Article outline

Copyright © AIMS Press All Rights Reserved